# SDR SWAA2022050391711

- Difficulty date: April 6, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP RH BAFFLE CLIP CRACKED FWD OD BS500B APPROX RBL 23 / [01] REMOVED CLIP AT FWD. CARGO COMP. R/H BAFFLE FWD. BS 500B APPRX RBL 23 AS PER REF B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED CLIP AS PER REF B737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2 OK TO INSTALL CLIP;[04] INSTALLED CLIP AT FWD. CARGO COMP. R/H BAFFLE FWD. BS 500B APPRX RBL 23 AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG #143A7505.;[05] REMOVED CLIP AT FWD. CARGO COMP. R/H BAFFLE FWD. BS 500B APPRX RBL 23 AS PER REF B737-700 SRM 51-40-02-0G-0.LOCATED AND DRILLED CLIP AS PER REF B737-700 SRM 51-40-05-0G-0.INSTALLED CLIP AT FWD. CARGO COMP. R/H BAFFLE FWD. BS 500B APPRX RBL 23 AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG #143A7505.;[06] VERIFIED STEP #4; CLIP INSTALLED.;[07] FINAL INSPECTION; CLIP REMOVED/REPLACED.
